I am on day 3 of taking fluvoximine and am experiencing insomnia. do I need to give it more time before I talk to my Doctor?
Insomnia is the one of the more common side effects of Luvox (fluvoxamine maleate). In previous studies, up to 2% of people taking Luvox experienced insomnia, compared to 10% of those not taking Luvox.
Some people taking Luvox find that improving their sleep habits can be an effective insomnia cure. Some tips for better sleep include:
* Keeping a regular sleep-wake cycle. Try to go to bed and wake up at the same times every day.
* Avoiding caffeine, alcohol, and nicotine in the four to six hours before bedtime.
* Avoiding exercise within two hours of bedtime. Exercising five or six hours before bedtime may help you sleep more soundly.
* Avoiding large meals within two hours of bedtime.
* Refraining from taking a nap later than 3 p.m.
* Sleeping in a dark, quiet room at a comfortable temperature.
* Doing a quiet activity somewhere else if you can't fall asleep within 20 minutes. Return to bed when you're sleepy.
* Winding down in the 30 minutes before bedtime with a relaxing pre-sleep ritual, such as a warm bath, soft music, or reading.
However, please speak to you doctor for more professional advice who prescribed the med., take care & get well soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 1 answer
Posted 20 Dec 2009 • 5 answers
Posted 19 Mar 2014 • 2 answers
Insomnia... my Zoloft got increased to 100 mg and now my insomnia is worse... when add should I take
Posted 21 Sep 2014 • 1 answer
Posted 30 Jan 2015 • 2 answers